Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1969, Volume 37, Issue 1

Decentralization in Separable Programming<73:DISP>2.0.CO;2-G
p. 73-78

Guy de Ghellinck, Paul V. Moeseke

A broad class of separable programming problems admits a degree of decentralization. The propositions below state conditions under which optima of the global problem imply optimal solutions to the subproblems and vice versa.

Log In To View Full Content